# SDR SIMA200422408

- Difficulty date: July 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION THE GALLEY CENTER HAT BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED GALLEY CENTER HAT BEAM.  INSTALLED NEW BEAM IAW EMB SRM, SRM 145/1142 REV 26, 51-20-03, 51-40-02 AND 51-40-04.  (M)
